Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain in groin and upper thigh - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
Doctor :   how can i help u/
User :   hi
User :   is this service paid?
Doctor :   well the 5min is free
Doctor :   after that its paid !!!
User :   i am having pain in the groin and upper thigh region
User :   it started suddenly today morning
Doctor :   k
User :   i just came back from a trek and long travel recently
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status,
User :   i also have a lower disc problem
Doctor :   k
User :   i am 25 male
User :   single and s/w engg
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
Doctor :   Have you had any similar problems in the past?
User :   nothing i know of
User :   no
User :   what could be the problem?
Doctor :   have u taken medications/treatment for the Disc probs?
User :   it started suddenly today morning
Doctor :   since u have cum back from trekking
User :   yes
Doctor :   what i suggest is to
Doctor :   give rest to the site of pain
Doctor :   hot fomentation is better

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor